# SDR MALA020113

- Difficulty date: December 20, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- Aircraft time: 7,579 hours, 7,958 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2-CHECK IN CVG, 336AB ON RT ELEVATOR TWO BOLTS FOR ELEVATOR SERVO TAB ACTUATOR ARM HAS CORROSION.  MAINTENANCE REPLACED RT ELEVATOR SERVO TAB ACTUATOR ARM BOLTS TWO EACH IAW AMM 20-10-19.
